# SDR SWAA2023110704637

- Difficulty date: September 19, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR RECEPTACLE LWR SKIN CRACKED<[01] ACCOMPLISHED REPAIR AT EXT PWR RECEPTACLE LWR SKIN AS PER SRM 53-10-15-2R-4.;[02] VERIFIED REPAIR ACCOMPLISHED.
